# SDR ASAA2020062963847

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 16,507 hours, 5,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AISLE LIGHT CONNECTOR D14714 DISCONNECTED. GROUNDED - YES.  CONNECTED THE CONNECTOR. OPS CHECKED GOOD IAW AMM 33-20-00, AND WDM 33-51-13.
